# SDR 05FDEA01707

- Difficulty date: June 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N565FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46996
- Aircraft time: 75,108 hours, 23,244 cycles
- Engine: Ge CF680
- Engine time: 69,142 hours, 26,594 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: F, A

## Discrepancy

AFTER TAKEOFF AT SMF NR 1 ENG RPM ROLLED BACK TO 42 PERCENT EGT TO 992 AN HAD SEVERE   VIBRATION. SHUTDOWN NR 1 IAW QRH. NOTE HAD NO FIRE WARNING IND. 1 FIRE  BOTTLE USED- GND WITNESS OBS FLAMES FROM CENTER OF ENG. EXHAUST  REMOVED AND REPLACED #1 ENG NR 1 FIRE EXTINGUISHER BOTTLE,  PERFORMED STALL INSPECTIONS, OVERTEMP INSPECTIONS, FAIL TO RESPOND TO THROTTLE MOVEMENT TROUBLESHOOTING FOUND VSV OUT OF RIG  ,CORRECTED,  ALSO UPON ENGINE RUN FOUND BAD CIT SENSOR, REPLACED. OK FOR SERVICE.
